# SDR HNAA2010042300120

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 61,341 hours, 69,207 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Yoke
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOOSE WIRE FOUND AT LT HANDHOLD ON CAPTAINS YOKE CAUSED SMOKE AND SPARKS WHEN TOUCHED.  AUTOPILOT DISENGAGED ON CAPTAINS YOKE.  DISABLED IAW EO8-22-10-10-0141.  NEEDS TO BE REPAIRED OR REPLACED IN 70 FLIGHT HOURS. NO ADDITIONAL DAMAGE FOUND.
